RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Probl. Peredachi Inf.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Probl. Peredachi Inf., 1999, Volume 35, Issue 3, Pages 54–66 (Mi ppi453)  

This article is cited in 1 scientific paper (total in 1 paper)

Large Systems

On the Lower Bound of the Exact Asymptotics for the Large-Deviation Probabilities of Statistical Estimates

M. S. Ermakov


Abstract: The Hajek–Le Cam theorem of locally asymptotic minimax bound of the risk of statistical estimates is extended to the problem of lower bound of the exact asymptotics for the large-deviation probability of statistical estimates. The result obtained can be considered as the exact lower bound of efficiency for confidence estimation of a multivariate parameter, inasmuch as the estimated confidence level usually assumes small values.

Full text: PDF file (1076 kB)
References: PDF file   HTML file

English version:
Problems of Information Transmission, 1999, 35:3, 236–247

Bibliographic databases:
UDC: 621.391.1:519.27
Received: 07.04.1998
Revised: 10.03.1999

Citation: M. S. Ermakov, “On the Lower Bound of the Exact Asymptotics for the Large-Deviation Probabilities of Statistical Estimates”, Probl. Peredachi Inf., 35:3 (1999), 54–66; Problems Inform. Transmission, 35:3 (1999), 236–247

Citation in format AMSBIB
\Bibitem{Erm99}
\by M.~S.~Ermakov
\paper On the Lower Bound of the Exact Asymptotics for the Large-Deviation Probabilities of Statistical Estimates
\jour Probl. Peredachi Inf.
\yr 1999
\vol 35
\issue 3
\pages 54--66
\mathnet{http://mi.mathnet.ru/ppi453}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1730802}
\zmath{https://zbmath.org/?q=an:0962.62018}
\transl
\jour Problems Inform. Transmission
\yr 1999
\vol 35
\issue 3
\pages 236--247


Linking options:
  • http://mi.mathnet.ru/eng/ppi453
  • http://mi.mathnet.ru/eng/ppi/v35/i3/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Ermakov, “On asymptotically efficient statistical inference for moderate deviation probabilities”, Theory Probab. Appl., 48:4 (2004), 622–641  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Проблемы передачи информации Problems of Information Transmission
    Number of views:
    This page:371
    Full text:68
    References:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020